# SDR P2EA98222

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD ENTRY DOOR LOWER AFT SECTION CRACKED, DEFECT SIZE LENGTH 1 INCH.  REPAIRED FORWARD ENTRY DOOR LOWER AFT FRAME SECTION PER SRM 51-40-3 FIG 1 AND SRM 51-30-2.  (M)
